# SDR AALA2020082419006

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 12,036 hours, 4,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE44
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERATIVE CEILING EMERGENCY LAMP AT ROW 1. REPLACED LAMP WITH NEW IAW AMM 33-51-11, OPERATIONAL CHECKED GOOD.
